MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE 02.07.0036RP PATELLA RESURFACING SIZE 4; KNEE PATELLA RESURFACING

MEDACTA INTERNATIONAL SA GMK-HINGE 02.07.0036RP PATELLA RESURFACING SIZE 4; KNEE PATELLA RESURFACING
Model Number 02.07.0036RP
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 april 2022.Lot 2109460: (b)(4) items manufactured and released on 30-sep-2021.Expiration date: 2026-sep-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Other device involved: batch review performed on 12 april 2022.Gmk-hinge 02.09.0414h fixed tibial insert size 4/14mm (k130299) lot 189416: (b)(4) items manufactured and released on 01-feb-2019.Expiration date: 2024-feb-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in for a post-op appointment and it was determined that the patient needed to be converted because the patients quadriceps wasn't strong enough and was causing the knee to hyperextend.All components were revised and the surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and patella.The surgery was completed successfully.

Brand Name
GMK-HINGE 02.07.0036RP PATELLA RESURFACING SIZE 4
Common Device Name
KNEE PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14317033
Report Number3005180920-2022-00335
Device Sequence Number12061830
Product Code JWH
UDI-Device Identifier07630030815775
UDI-Public07630030815775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model Number02.07.0036RP
Device Catalogue Number02.07.0036RP
Device Lot Number2109460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale